Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 249, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 7, 2004, 4:47 PM CDT for Hardin County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2004, 4:47 PM CDT (21:47 UTC)
- Expired
- Jul 7, 2004, 5:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Hardin County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 072147 SVRMEM TNC071-072215- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 447 PM CDT WED JUL 7 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HARDIN COUNTY IN SOUTHWEST TENNESSEE * UNTIL 515 PM CDT * AT 447 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER SALTILLO...MOVING EAST AT 15 MPH. * CITIES IN THE PATH OF THIS STORM THROUGH 515 PM CDT INCLUDE... SAVANNAH... OLIVE HILL... .DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS. .INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3543 8829 3520 8835 3514 8799 3542 8802 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:50 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 7, 2:50 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 250 PM CDT WED JUL 7 2004 .DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS ARE RUMBLING ACROSS THE MIDSOUTH AGAIN TODAY. A WEAK FRONTAL SYSTEM EXTENDS FROM ABOUT PARIS TN TO JONESBORO AR...AND IS BECOMING DIFFICULT TO LOCATE AS ITS CONTINUES TO WEAKEN. THE ATMOSPHERE ALONG AND SOUTH OF THE FRONT IS MOIST AND UNSTABLE. LAPS INDICATES CAPES AROUND 4000 J/KG ACROSS NORTH MS. SURFACE DEWPOINTS ARE IN THE LOWER AND MID 70S SOUTH OF THE FRONT. OUTFLOW FROM AN EARLIER CONVECTIVE COMPLEX THAT MOVED THROUGH OK/AR THIS MORNING HAS SPARKED NEW CONVECTION ACROSS NORTH MS AND EAST- CENTRAL AR THIS AFTERNOON. AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THURSDAY. CONVECTION PRESENTLY CONTINUING ACROSS THE AREA WILL MOVE EASTWARD OUT OF THE AREA BY THIS EVENING...AND GRADUALLY WEAKEN WITH SUNSET. HOWEVER...SCATTERED THUNDERSTORMS WILL MOVE INTO THE MIDSOUTH LATER TONIGHT AND THURSDAY. A THUNDERSTORM COMPLEX WILL DEVELOP TO OUR NORTHWEST WITH ASSOCIATED BOUNDARIES MOVING INTO THE MIDSOUTH. MODELS NOT CLEAR CUT ON THE DEVELOPMENT/TIMING OF ANY COMPLEXES. ATTM...WILL HAVE POPS OF 30 PERCENT FOR TONIGHT...40 PERCENT THURSDAY. HIGH PRESSURE RIDGE WILL BEGIN TO BUILD OVER THE MIDSOUTH FRIDAY WITH RAIN CHANCES BEGINNING TO DECREASE. BY THIS WEEKEND AND CONTINUING INTO NEXT WEEK...THE PATTERN LOOKS MUCH MORE LIKE WHAT YOU WOULD EXPECT FOR JULY. STRONG HIGH PRESSURE ALOFT WILL BUILD OVER THE MIDSOUTH THIS WEEKEND...GRADUALLY SHIFTING TO THE WEST BY THE MIDDLE OF NEXT WEEK. ONLY ISOLATED AFTERNOON THUNDERSTORMS ARE EXPECTED DURING THIS TIME FRAME. TEMPERATURES WILL CLIMB TO NEAR OR MAYBE SLIGHTLY ABOVE NORMAL...WITH OUR WET GROUND HELPING TO HOLD HIGHS DOWN A LITTLE. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. TN...NONE. MO...NONE. &&
Hazardous weather outlook, Jul 7, 4:12 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 412 PM CDT WED JUL 7 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-081000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 412 PM CDT WED JUL 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WEST TENNESSEE AND NORTH MISSISSIPPI THROUGH THIS EVENING. IN WEST TENNESSEE...THE RISK AREA IS ALONG AND SOUTH OF A LINE FROM MILLINGTON TO HUNTINGDON. IN NORTH MISSISSIPPI...THE RISK AREA IS ALONG AND EAST OF A LINE FROM HERNANDO TO HOUSTON. SOME THUNDERSTORMS MAY BE SEVERE IN THE SLIGHT RISK AREA THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE GREATEST THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. OTHERWISE...SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE MIDSOUTH OVERNIGHT. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY STORM DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
In the hours before
Local storm report, Jul 7, 2:43 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG WEBB 33.95N 90.35W
07/07/2004 TALLAHATCHIE MS LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.
0130 PM HAIL 6 WNW BARGERTON 35.77N 88.59W
07/07/2004 1.75 INCH HENDERSON TN PUBLIC
PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.
0238 PM HAIL 3 SE NEW ALBANY 34.46N 88.98W
07/07/2004 0.75 INCH UNION MS LAW ENFORCEMENT
3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
HILL.
&&
CORDEROLocal storm report, Jul 7, 3:10 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG WEBB 33.95N 90.35W
07/07/2004 TALLAHATCHIE MS LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.
0130 PM HAIL 6 WNW BARGERTON 35.77N 88.59W
07/07/2004 1.75 INCH HENDERSON TN PUBLIC
PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.
0142 PM TSTM WND DMG TAYLOR 34.27N 89.58W
07/07/2004 LAFAYETTE MS TRAINED SPOTTER
A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
ROAD 335.
0238 PM HAIL 3 SE NEW ALBANY 34.46N 88.98W
07/07/2004 0.75 INCH UNION MS LAW ENFORCEMENT
3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
HILL.
0256 PM TSTM WND DMG SALTILLO 34.38N 88.69W
07/07/2004 LEE MS LAW ENFORCEMENT
TREES DOWN ON BIRMINGHAM RIDGE ROAD.
0300 PM HAIL SOUTHAVEN 34.97N 90.00W
07/07/2004 1.75 INCH DESOTO MS PUBLIC
GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.
&&
CORDEROLocal storm report, Jul 7, 3:18 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG WEBB 33.95N 90.35W
07/07/2004 TALLAHATCHIE MS LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.
0130 PM HAIL 6 WNW BARGERTON 35.77N 88.59W
07/07/2004 1.75 INCH HENDERSON TN PUBLIC
PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.
0142 PM TSTM WND DMG TAYLOR 34.27N 89.58W
07/07/2004 LAFAYETTE MS TRAINED SPOTTER
A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
ROAD 335.
0238 PM HAIL 3 SE NEW ALBANY 34.46N 88.98W
07/07/2004 0.75 INCH UNION MS LAW ENFORCEMENT
3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
HILL.
0256 PM TSTM WND DMG SALTILLO 34.38N 88.69W
07/07/2004 LEE MS LAW ENFORCEMENT
TREES DOWN ON BIRMINGHAM RIDGE ROAD.
0300 PM HAIL SOUTHAVEN 34.97N 90.00W
07/07/2004 1.75 INCH DESOTO MS PUBLIC
GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.
0309 PM HAIL HORN LAKE 34.96N 90.04W
07/07/2004 0.75 INCH DESOTO MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
TULANE ROADS.
&&
CORDEROLocal storm report, Jul 7, 3:33 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG WEBB 33.95N 90.35W
07/07/2004 TALLAHATCHIE MS LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.
0130 PM HAIL 6 WNW BARGERTON 35.77N 88.59W
07/07/2004 1.75 INCH HENDERSON TN PUBLIC
PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.
0142 PM TSTM WND DMG TAYLOR 34.27N 89.58W
07/07/2004 LAFAYETTE MS TRAINED SPOTTER
A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
ROAD 335.
0238 PM HAIL 3 SE NEW ALBANY 34.46N 88.98W
07/07/2004 0.75 INCH UNION MS LAW ENFORCEMENT
3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
HILL.
0256 PM TSTM WND DMG SALTILLO 34.38N 88.69W
07/07/2004 LEE MS LAW ENFORCEMENT
TREES DOWN ON BIRMINGHAM RIDGE ROAD.
0300 PM HAIL SOUTHAVEN 34.97N 90.00W
07/07/2004 1.75 INCH DESOTO MS PUBLIC
GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.
0309 PM HAIL HORN LAKE 34.96N 90.04W
07/07/2004 0.75 INCH DESOTO MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
TULANE ROADS.
0320 PM HAIL 3 N ABERDEEN 33.87N 88.55W
07/07/2004 1.75 INCH MONROE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.
&&
CORDEROLocal storm report, Jul 7, 3:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG WEBB 33.95N 90.35W
07/07/2004 TALLAHATCHIE MS LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.
0130 PM HAIL 6 WNW BARGERTON 35.77N 88.59W
07/07/2004 1.75 INCH HENDERSON TN PUBLIC
PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.
0142 PM TSTM WND DMG TAYLOR 34.27N 89.58W
07/07/2004 LAFAYETTE MS TRAINED SPOTTER
A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
ROAD 335.
0238 PM HAIL 3 SE NEW ALBANY 34.46N 88.98W
07/07/2004 0.75 INCH UNION MS LAW ENFORCEMENT
3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
HILL.
0256 PM TSTM WND DMG SALTILLO 34.38N 88.69W
07/07/2004 LEE MS LAW ENFORCEMENT
TREES DOWN ON BIRMINGHAM RIDGE ROAD.
0300 PM HAIL SOUTHAVEN 34.97N 90.00W
07/07/2004 1.75 INCH DESOTO MS PUBLIC
GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.
0309 PM HAIL HORN LAKE 34.96N 90.04W
07/07/2004 0.75 INCH DESOTO MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
TULANE ROADS.
0320 PM HAIL 3 N ABERDEEN 33.87N 88.55W
07/07/2004 1.75 INCH MONROE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.
0340 PM TSTM WND DMG 1 NW ABERDEEN 33.84N 88.56W
07/07/2004 MONROE MS EMERGENCY MNGR
TREES DOWN ON WHITE ROCK ROAD AND WHATLEY ROAD.
0340 PM TSTM WND DMG 3 N ABERDEEN 33.87N 88.55W
07/07/2004 MONROE MS EMERGENCY MNGR
TREES DOWN ON OLD HIGHWAY 25.
&&
CORDEROLocal storm report, Jul 7, 4:01 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG WEBB 33.95N 90.35W
07/07/2004 TALLAHATCHIE MS LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.
0130 PM HAIL 6 WNW BARGERTON 35.77N 88.59W
07/07/2004 1.75 INCH HENDERSON TN PUBLIC
PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.
0142 PM TSTM WND DMG TAYLOR 34.27N 89.58W
07/07/2004 LAFAYETTE MS TRAINED SPOTTER
A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
ROAD 335.
0238 PM HAIL 3 SE NEW ALBANY 34.46N 88.98W
07/07/2004 0.75 INCH UNION MS LAW ENFORCEMENT
3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
HILL.
0256 PM TSTM WND DMG SALTILLO 34.38N 88.69W
07/07/2004 LEE MS LAW ENFORCEMENT
TREES DOWN ON BIRMINGHAM RIDGE ROAD.
0300 PM HAIL SOUTHAVEN 34.97N 90.00W
07/07/2004 1.75 INCH DESOTO MS PUBLIC
GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.
0309 PM HAIL HORN LAKE 34.96N 90.04W
07/07/2004 0.75 INCH DESOTO MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
TULANE ROADS.
0320 PM HAIL 3 N ABERDEEN 33.87N 88.55W
07/07/2004 1.75 INCH MONROE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.
0340 PM TSTM WND DMG 1 NW ABERDEEN 33.84N 88.56W
07/07/2004 MONROE MS EMERGENCY MNGR
TREES DOWN ON WHITE ROCK ROAD AND WHATLEY ROAD.
0340 PM TSTM WND DMG 3 N ABERDEEN 33.87N 88.55W
07/07/2004 MONROE MS EMERGENCY MNGR
TREES DOWN ON OLD HIGHWAY 25.
0400 PM TORNADO CORINTH 34.94N 88.52W
07/07/2004 ALCORN MS COUNTY OFFICIAL
TORNADO REPORTED ON THE GRONUD ON NORMAN ROAD SOUTH OF
HIGHWAY 72
&&
CORDEROThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:17 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 28 min |
| Jul 7, 1:25 PM CDT | Severe Thunderstorm Warning | MEG | Henderson | 50 min |
| Jul 7, 1:38 PM CDT | Severe Thunderstorm Warning | MEG | Madison | 22 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 28 min |
| Jul 7, 4:06 PM CDT | Severe Thunderstorm Warning | MEG | McNairy | 24 min |
| Jul 7, 4:17 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 28 min |
| Jul 7, 5:09 PM CDT | Flash Flood Warning | MEG | Hardin | 2 hr |
| Jul 7, 5:16 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.